# SDR IXXA05SMN257S

- Difficulty date: October 13, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Unknown
- Location: Fs 1356.00
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, LT FUS AFT CTR SECTION LWR PLATING DOUBLER UPGRADE THICKNESS AT STA FS 1356.00 L-29 RT.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-1 FIG 7, EO SEMAN NR 20051303 DATED 09-29-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21.  REMOVED DAMAGED SECTION IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 4).  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D REPAIR DOUBLER (AL7075T6 0.090) + (02EA) INTERNAL FINGER DOUBLERS (AL7075T6 0.050) + FILLER (AL7075T6 0.080) IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 4), DC8 SRM 53-4-1 FIG 16 (SHEET 2) ITEM “C”, DC8 SRM 51-9-0 FIG 68A, DC8 SRM 51-1-4 PG 1 (FORMING).  CLEANED, TREATED, PRIMED AREA, REPAIR PARTS IAW DC
